# SDR SWIA202266336

- Difficulty date: August 6, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING R/H LOWER ATTACH FLANGEIS CORRODED.     (C-CHECK RO 8/18/2022)    REMOVED AND REPLACED AFT WING TO FUSELAGE FAIRING R/H LOWER ATTACH FLANGE REF EMB 170/175 SRM 51-40-08. THIS REPAIR DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALLANCE.
